Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.22 SNIP: 0.446 CiteScore™: 0.5

ISSN Print: 2152-5102
ISSN Online: 2152-5110

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v36.i1.10
pages 1-29

Nonlinear Study of Magnetohydrodynamic Laminar Flow Between Permeable Disks Using CESS

N. Rudraiah
National Research Institute for Applied Mathematics, 492/G, 7th Cross, 7th Block (West), Jayanagar, Bangalore 560 082, and UGC-DSA Centre in Fluid Mechanics, Department of Mathematics, Bangalore University, Bangalore 560 001, India

ABSTRACT

A two-dimensional, steady, laminar flow of an electrically conducting incompressible, viscous fluid between two parallel permeable disks in the presence of a transverse magnetic field is studied using the computer-extended series solution (CESS). It is shown, using suitable analysis that the radius of convergence (ROC) is greatly influenced by the parameters of the problem, which renders the classical regular perturbation technique (RPT) ineffective for values of the perturbation parameter beyond the ROC. The ROC is shown to decrease with an increase in the value of the interaction parameter N. The skin friction coefficient and coefficient of pressure distribution are evaluated for different values of suction/injection Reynolds number R and magnetic interaction parameter N. The advantages of using the CESS method over the RPT and numerical techniques are discussed.


Articles with similar content:

NUMERICAL MODELING OF NON-NEWTONIAN FLUID FLOW BETWEEN POROUS DISKS IN THE PRESENCE OF NANOPARTICLES
Nanoscience and Technology: An International Journal, Vol.8, 2017, issue 1
Muhammad Farooq Iqbal, Kashif Ali, M. Zubair Akbar Qureshi, Muhammad Ashraf
Varying Magneto-Hemodynamics Flow in a Semi-Porous Vertical Channel with Heat Transfer: Numerical and Analytical Solutions
International Journal of Fluid Mechanics Research, Vol.43, 2016, issue 2
Y. Abd Elmaboud
Numerical Solution to the MHD Flow of Micropolar Fluid Between Parallel Porous Plates
International Journal of Fluid Mechanics Research, Vol.35, 2008, issue 4
Mekonnen Shiferaw, D. Srinivasacharya
Oscillatory Motion of a Viscoelastic Fluid over a Stretching Sheet in Porous Media
Journal of Porous Media, Vol.3, 2000, issue 1
M Su8bhas Abel, Ambuja Joshi, K. V. Prasad
UNSTEADY MAGNETOHYDRODYNAMIC CHANNEL FLOW WITH HALL AND ION-SLIP EFFECTS: THE INTEGRAL TRANSFORM SOLUTION PROCEDURE
Journal of Enhanced Heat Transfer, Vol.25, 2018, issue 4-5
Bruno N. M. da Silva, Gustavo E. Assad, João A. de Lima